# SDR AALA20110510MIA03

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 33,305 hours, 13,671 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED FLAP DISAGREE INDICATION AFTER TAKEOFF.  FLIGHT RETURNED MIA LANED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP POSITION SENSOR T427 ON LEFT HAND WING.  SYSTEM GROUND CHECK NORMAL OPERATION.
